MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. RAPTOR GRASPING DEVICE

UNITED STATES ENDOSCOPY GROUP, INC. RAPTOR GRASPING DEVICE
Model Number 00711177
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via medwatch (b)(4), "while attempting to remove food lodged in esophagus with the raptor grasping device, the wire connecting the grasp broke.Food bolus was eventually dislodged with another piece of equipment." no report of injury.
 
Additional Manufacturer Narrative
The lot number for the raptor grasping device subject of the reported event was not provided in the medwatch (b)(4) report.Steris has made multiple attempts to obtain additional event information from the user facility however, the user facility has not responded.As the lot number was not provided in the medwatch report and the raptor grasping device was not returned, a device history record cannot be reviewed and a root cause cannot be determined.A follow-up report will be submitted should additional information become available.No additional issues have been reported.

Brand Name
RAPTOR GRASPING DEVICE
Common Device Name
RAPTOR GRASPING DEVICE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key18400663
Report Number1528319-2023-00050
Device Sequence Number14114941
Product Code OCZ
UDI-Device Identifier00816765011317
UDI-Public00816765011317
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711177
Device Catalogue Number00711177
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Initial Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown